Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    solid-d's Avatar
    solid-d is offline Member
    Join Date
    Mar 2002

    7 weeks after last shot, still deca dick????

    Last shot was 7 weeks ago.. My cycle was 10 weeks long of, 300mg deca , 600mg t-200, and 35mg dbol weeks 1-3 and week7... Now whenever I have sex, I only get chubs, no solid rock.. I did not use any clomid, I used Novadex for 3 weeks for post cycle, and am done post cycle... Now I got a few questions.. This was my 3rd cycle ever,my 2nd cycle was last year, Im 22.. Can gear make a male go sterile? Can this be perminate? Or will I bounce back shortly? I mean, I was steel durring, but after it sucked.. I though it was that, my body still has test in it from the gear, and its leaving, but my body still didnt produce its test.. Any help would be great, but Im not looking for viagra, but mabee a subsitute.. I got leftover prohormons from like 3-4 years ago, I use to take them often when I was 18-21.. But dont like them anymore.. Could that have caused anything...Thanks for your time and help

  2. #2
    still growin is offline Member
    Join Date
    Jul 2002
    Yes it can make you sterile, and yes it can be permanent. But If you were running deca for 10 weeks, you are probably shut down hard right now. If you can get clomid now, I would run it for 4 weeks, 100 for a week and a half, and 50 for two and a half weeks. Wait to see if your testies start to come back, then you know when to stop. Same thing happenend to me last deca cycle, it WILL come back, but it takes time. Viagra will work, as well as cialis. Mabey looki into a d-bol bridge, I don't know if it is too late for that though bro!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts